National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 280392

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

280392
VAERS Form:
Age:15.0
Gender:Female
Location:Iowa
Vaccinated:2006-11-01
Onset:2007-05-01
Submitted:2007-06-04
Entered:2007-06-05
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0187U / 1 UN / UN

Administered by: Private      Purchased by: Unknown
Symptoms: Leukopenia, Autoimmune thrombocytopenia, Evan''s syndrome

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days: 5     Extended hospital stay? Yes
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Penicillin allergy; Eczematous dermatitis
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician concerning a 15 year old female with penicillin allergy and eczematous dermatitis who on 01-NOV-2006 was vaccinated with a second dose of Gardasil (lot #656049/0187U). On 01-MAY-2007, /"roughly at the end of"this vaccination series,/" the patient developed autoimmune thrombocytopenia and leukopenia. The patient was diagnosed with Evan''''s Syndrome. The patient was hospitalized for 5 days treated with platelets, immunoglobulin and prednisone. At the time of the


Changed on 12/8/2009

280392 Before After
VAERS Form:
Age:15.0
Gender:Female
Location:Iowa
Vaccinated:2006-11-01
Onset:2007-05-01
Submitted:2007-06-04
Entered:2007-06-05
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0187U / 1 UN / UN

Administered by: Private      Purchased by: Unknown Private
Symptoms: Leukopenia, Autoimmune thrombocytopenia, Evans syndrome, Evan''s syndrome

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days: 5     Extended hospital stay? Yes
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Penicillin allergy; Eczematous dermatitis
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0705USA04412

Write-up:Information has been received from a physician concerning a 15 year old female with penicillin allergy and eczematous dermatitis who on 01-NOV-2006 was vaccinated with a second dose of Gardasil (lot #656049/0187U). On 01-MAY-2007, /"roughly "roughly at the end of"this of this vaccination series,/" series," the patient developed autoimmune thrombocytopenia and leukopenia. The patient was diagnosed with Evan''''s Evan''s Syndrome. The patient was hospitalized for 5 days treated with platelets, immunoglobulin and prednisone. At the time of the report, the patient had not recovered. The reporting physician considered Evan''s syndrome and leukopenia to be immediately life-threatening and disabling events. The reporting physician reported that he was not personally certain the Gardasil of the events. Additional information has been requested.


Changed on 9/14/2017

280392 Before After
VAERS Form:(blank) 1
Age:15.0
Gender:Female
Location:Iowa
Vaccinated:2006-11-01
Onset:2007-05-01
Submitted:2007-06-04
Entered:2007-06-05
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0187U / 1 2 UN / UN

Administered by: Private      Purchased by: Private
Symptoms: Leukopenia, Autoimmune thrombocytopenia, Evans syndrome

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days: 5     Extended hospital stay? Yes
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Penicillin allergy; Eczematous dermatitis
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0705USA04412

Write-up:Information has been received from a physician concerning a 15 year old female with penicillin allergy and eczematous dermatitis who on 01-NOV-2006 was vaccinated with a second dose of Gardasil (lot #656049/0187U). On 01-MAY-2007, "roughly at the end of this vaccination series," the patient developed autoimmune thrombocytopenia and leukopenia. The patient was diagnosed with Evan''s Syndrome. The patient was hospitalized for 5 days treated with platelets, immunoglobulin and prednisone. At the time of the report, the patient had not recovered. The reporting physician considered Evan''s syndrome and leukopenia to be immediately life-threatening and disabling events. The reporting physician reported that he was not personally certain the Gardasil of the events. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=280392&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166